Has anyone taken Buspirone/Buspar?

Hello everyone,

I was recently diagnosed with GAD and my doctor prescribed me buspirone 7.5mg 2x a day, I've taken it for about 3 weeks but I haven't noticed any changes in my anxiety

What i have noticed is more frequent headaches and chest tightness, nausea 😞

Not sure if its anxiety thats giving me these symptoms or the medication

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Hi moni85, Buspirone (Buspar) is a different type of antianxiety drug. Supposedly not as addicting and a little milder acting. I would talk with your doctor about the side effects you are experiencing. It takes a lot of trial and error in regards to finding the right med as well as the right dose. Don't suffer in silence, let your doctor or therapist know. I wish you well. Stay positive

  • Thank you for your reply 😊

  • I've only been on it for 3 days and I've had headaches too. Plus a numb, tingly leg. I have an appt with my doc today to discuss this med with her. I've been told you can't have alcohol while on it. I'm not a big drinker but next week I will be in Mexico at an all-inclusive resort and plan on indulging.

  • I stopped taking it after a month since it was causing chest tightness and frequent headaches.. i also have ringing in the ear all side effects from the medication

    Still trying to find a way to cope with my anxiety 😔

  • I'm seriously considering going to a therapist instead of my GP for my anxiety issues. Sometimes when I ask my GP a question about a medication she has put me on, she has to pull up her system & look it up to answer my questions.

    While I certainly don't expect her to know every medication out there, I do expect her to know the ones she prescribes for me so it makes me nervous that she doesn't know the basic things; like can you drink alcohol on Buspar.

You may also like...